Existence of Solutions of Impulsive Anti-periodic Type Boundary Value Problems for Singular Fractional Differential Systems

Original Research
  • 61 Downloads

Abstract

Results on the existence of solutions to a new class of impulsive singular fractional differential systems with multiple base points are established. The assumptions imposed on the nonlinearities, see (D1) and (D2) in Theorem 3.1, are weaker than known ones, (i.e., (A) in Introduction section). The analysis relies on a well known fixed point theorem. An example is given to illustrate the efficiency of the main theorems.

Keywords

Singular fractional differential system Impulsive boundary value problem Fixed point theorem 

Mathematics Subject Classification

34A08 26A33 39B99 45G10 34B37 34B15 34B16 

References

  1. 1.
    Arara, A., Benchohra, M., Hamidi, N., Nieto, J.: Fractional order differential equations on an unbounded domain. Nonlinear Anal. 72, 580–586 (2010)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Belmekki, M., Nieto, J., Rodrguez-Lopez, R.: Existence of solution to a periodic boundary value problem for a nonlinear impulsive fractional differential equation. Electron. J. Qual. Theory Differ. Equ. 16, 1–27 (2014)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Belmekki, M., Nieto, Juan J., Rodriguez-Lopez, R.: Existence of periodic solution for a nonlinear fractional differential equation, boundary value problems (2009), Article ID 324561. doi: 10.1155/2009/324561
  4. 4.
    Benchohra, M., Graef, J., Hamani, S.: Existence results for boundary value problems with nonlinear fractional differential equations. Appl. Anal. 87, 851–863 (2008)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Dehghant, R., Ghanbari, K.: Triple positive solutions for boundary value problem of a nonlinear fractional differential equation. Bull. Iran. Math. Soc. 33, 1–14 (2007)MathSciNetGoogle Scholar
  6. 6.
    Karakostas, G.L.: Positive solutions for the \(\Phi -\text{ Laplacian }\) when \(\Phi \) is a sup-multiplicative-like function. Electron. J. Differ. Equ. 68, 1–12 (2004)MathSciNetGoogle Scholar
  7. 7.
    Kaufmann, E., Mboumi, E.: Positive solutions of a boundary value problem for a nonlinear fractional differential equation. Electron. J. Qual. Theory Differ. Equ. 3, 1–11 (2008)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Kilbas, A.A., Trujillo, J.J.: Differential equations of fractional order: methods, results and problems-I. Appl. Anal. 78, 153–192 (2001)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier Science B. V, Amsterdam (2006)MATHGoogle Scholar
  10. 10.
    Lakshmikantham, V., Bainov, D., Simeonov, P.: Theory of Impulsive Differential Equations. World Scientific, Singapore (1989)CrossRefMATHGoogle Scholar
  11. 11.
    Liu, Y.: New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects. Tbilisi Math. J. 8(2), 1–22 (2015)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Mawhin, J.: Topological degree methods in nonlinear boundary value problems. In: NSFCBMS Regional Conference Series in Mathematics. American Math. Soc., Providence (1979)Google Scholar
  13. 13.
    Miller, K.S., Samko, S.G.: Completely monotonic functions. Integr. Transf. Spec. Funct. 12, 389–402 (2001)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Nakhushev, A.M.: The Sturm–Liouville problem for a second order ordinary differential equations with fractional derivatives in the lower terms. Dokl. Akad. Nauk SSSR 234, 308–311 (1977)MathSciNetGoogle Scholar
  15. 15.
    Nieto, J.J.: Maximum principles for fractional differential equations derived from Mittag–Leffler functions. Appl. Math. Lett. 23, 1248–1251 (2010)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Nieto, J.J.: Comparison results for periodic boundary value problems of fractional differential equations. Fract. Differ. Equ. 1, 99–104 (2011)MathSciNetGoogle Scholar
  17. 17.
    Rida, S.Z., El-Sherbiny, H.M., Arafa, A.: On the solution of the fractional nonlinear Schrodinger equation. Phys. Lett. A 372, 553–558 (2008)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Wang, X., Bai, C.: Periodic boundary value problems for nonlinear impulsive fractional differential equations. Electron. J. Qual. Theory Differ. Equ. 3, 1–13 (2011)MathSciNetGoogle Scholar
  19. 19.
    Wei, Z., Dong, W.: Periodic boundary value problems for Riemann–Liouville fractional differential equations. Electron. J. Qual. Theory Differ. Equ. 87, 1–13 (2011)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Wei, Z., Dong, W., Che, J.: Periodic boundary value problems for fractional differential equations involving a Riemann–Liouville fractional derivative. Nonlinear Anal. Theory Meth. Appl. 73, 3232–3238 (2010)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Zhao, Y., Sun, S., Han, Z., Zhang, M.: Positive solutions for boundary value problems of nonlinear fractional differential equations. Appl. Math. Comput. 217, 6950–6958 (2011)MathSciNetMATHGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2017

Authors and Affiliations

  1. 1.Department of MathematicsGuangdong University of Finance and EconomicsGuangzhouPeople’s Republic of China

Personalised recommendations